| Model Number |
9214 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the device is "having incorrect readings".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).